# SDR DL777021310

- Difficulty date: November 11, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 12,410 hours, 2,450 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX615561
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: C
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

"C" SYSTEM HYDRAULIC QUANTITY LEVEL DECREASED IN FLIGHT. EMERGENCY LANDING DECLARED TO AIRPORT. AIRCRAFT LANDED WITHOUT INCIDENT.AIRCRAFT TOWED TO GATE.  FOUND C2 ELECTRIC HYDRAULIC PUMP LEAKING. PUMP REPLACED.
